# SDR AALA2020072089065

- Difficulty date: July 17, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 21,787 hours, 8,450 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Message
- Condition: False Indication
- Location: Apu Extinguisher
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED,  DISCHARGE LIGHT ILLUMINATED ON APU PANEL IN FLIGHT.   LIGHT EXTINGUISHED ABOUT 10 MINUTES LATER.  TROUBLESHOT IAW TSM TASK 26-22-00-810-806-A,  VERIFIED RED DISK IS PRESENT AND APU COMPARTMENT IS CLEAN,  NO DISCHARGE AGENT.  ACCOMPLISHED PRESSURE CHECK IAW AMM 26-22-41, AND BOTTLE WEIGHT CHECK, ALL CHECKED OKAY, NO FAULTS DETECTED IAW TSM TASK 26-22-00-810-806-A.
